A stochastic impulse control problem with quadratic growth Hamiltonian and the corresponding quasi variational inequality

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

12 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)124-145
Journal / PublicationJournal fur die Reine und Angewandte Mathematik
Volume1982
Issue number331
Publication statusPublished - 1982
Externally publishedYes

Citation Format(s)